# SDR AALA201909019002

- Difficulty date: August 31, 2019
- Submitted: September 2, 2019
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 74,896 hours, 9,486 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 410045091
- Part serial: 35779A7
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS EMERGENCY POWER ASSIST SYSTEM POWER RESERVOIR LOW PRESSURE AT L2 DOOR. REMOVED AND REPLACED EMERGENCY DOOR ASSIST SYSTEM POWER RESERVOIR IAW AMM 52-11-22.
